# SDR SCNA20130108001

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 39,096 hours, 14,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK AT 727C LEFT SIDE FAILED FUNCTION CHECK.  REPLACED M1671 BATTERY PACK & SYSTEM PASSES 15 MINUTE CHECK.
